| Model Number |
CV-V1 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to olympus, the video system center would not turn on.The issue was found during preparation for a diagnostic gastroscopy.The procedure was completed with a similar device.There was no delay.There were no reports of patient harm.
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer's allegation was confirmed.The device evaluation found the device would not power on due to a defective power supply.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations, that could have caused or contributed to the reported issue.It has been over (1) one years, since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be determined.However, it is likely, that no power supply occurred, due to defective converter.Olympus will continue to monitor field performance for this device.